Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Latuda start up side effects

Posted by Markwell on July 13, 2017, at 7:14:55

In reply to Re: Latuda start up side effects Markwell, posted by SLS on July 13, 2017, at 6:38:55

It feels like just extreme anxiety. Does anyone know if anxiety goes away?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Markwell thread:1094112
URL: http://www.dr-bob.org/babble/20161215/msgs/1094114.html